# SDR DLM88080267

- Difficulty date: February 13, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 47,734 hours, 36,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Eroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, EROSION WAS FOUND ON LOWER SKIN OF OUTBOARD GUIDE VANE OF RT INBOARD FLAP.  A PERMANENT REPAIR WAS PERFORMED IAW MD-80 SRM 57-03D PARAGRAPH 8A FIG 9A.
